PANIC ATTACK OR WHAT!!!???????

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MeggerPiez
New Member


Date Joined Nov 2009
Total Posts : 2
   Posted 11/13/2009 3:41 PM (GMT -7)   
I took a med called METRONIDAZOLE, 2000 MG to take all at once in ONE DOSE (4 tablets) to clear up Trich an STD well monday night at 6pm my boyfriend and I took our medications. it has been 4 days almost since I took it and I have questions on if these are panic attacks or something involving the meds after???
 
 
                                                                  DIDN'T DRINK BOOZE ONE BIT WHEN TAKING IT!!!!!
 
 
---------------------------------Ok these are what I am experianceing-------------------------------------------------
 
 
hadache
insomnia
shaky
shortness of breath
racing heart
stars when i turn my eyes
tingling hands
feel somewhat out of myself
scared
ears ringing
feel like i am dying
 Not hungry
 
 
 
------------------------------------Ok these were my metronidazole side effects-------------------------
 
 
 
metallic taste in mouth (not anymore)
dry mouth (not anymore)
upset stomach/vomited after 6 hours of taking the meds(not anymore and happened once)
had constipation
Kinda itchy but that can be panic attacks aswell cause I don't have rashes on me(only happens when i get paniced)
Had dark urine
headaches (again could be from lack of sleep and panic attacks)(Pressure like headaches)
Loss of hunger
 
 
---------------------------------------------------------------------------------------------------------------------------------------------
 
I am not sure if this is the right place to post this or not but I did anyways......
 
I also have a few questions
 
1.) long does metronidazole stay in your system?
 
2.) severe effects would happen right away right?
 
3.) could i be allergic to the meds and not have known?
 
4.) Should I call the er and ask them aswell???
 
5.) do bad side effects happen after you take the meds?!
 
 6.) could I have overdosed???
 
 
I have been freaking about taking the pills and had a bad panic attack a second after taking them.
Now sense then I think I am dying and I think of all these problems THAT could be.
I wanted to call the er but my boyfriend said NO they are just panic attacks but Idk...I feel like crap!!!
If I cant call a dr. what should I do?????? what if something BAD is going to happen too me!!!!
I woke up feeling shaky, mind you I havent really eatin today either that could be it or could be from insomnia went to bed at 5am and woke up at 10am
 
 
-.- I feel like i am losing my dang MIND!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
may just force my boyfriend to let me call and ask questions cause he seems fine, I feel like Poo still
 I felt twitchy inwardly like I was gonna have a seizer but it went away, yesterday it was shortness of breath and racinng heart, day before it was racing heart
 
someone? can you help me!!!??
 
 
is it true it takes 48hrs to leave your system? if so why do I feel like this?!

PaigeDP
Regular Member


Date Joined Oct 2009
Total Posts : 163
   Posted 11/13/2009 4:01 PM (GMT -7)   
Okay, so I don't know anything about the medication itself, and I am not a medical professional, so I can't give you any medical advice. Also, welcome to HealingWell and I hope that you find the answers that you are looking for.


It seems as if you have alot of anxiety and stress on you from your situation and since you had bad side effects to the medication it probably caused more anxiety. It sounds like you may have had a panic attack or two, but it also sounds like you may JUST be experiencing high anxiety.



I'm not for sure that you actually had a panic attack. Panic attacks generally last about 10 minutes and lots of times people are left in a state of general anxiety afterwards. The outer body feeling is most likely depersonalization, which people feel alot with high levels or anxiety. I have it myself.



If it were me in the situation I would try to last throughout the night and go to the doctor FIRST THING in the morning. Having a panic attack can make you feel like you are having a heart attack, or that you are losing your mind, or numerous things.



Bottoms line, having anxiety and panic attacks make you have a feeling of "impending doom". Like something bad is going to happen or that you are going through a near-death or near-psychotic experience.



I would say to try breathing exercises, and relaxation techniques and go to the doctor tomorrow. Also, however, if you have high fevers or other bad symptoms to the medication that doesn't seem to be just anxiety, the ER might be a good place to go.



Again, I'm not a professional and I hope that others give you some good advice as well.



Much love and God Bless.

PaigeDP
Regular Member


Date Joined Oct 2009
Total Posts : 163
   Posted 11/13/2009 4:04 PM (GMT -7)   
Also, check out this link, it has the numerous symptoms that you can have with anxiety or panic attacks.

http://www.anxietycentre.com/anxiety-symptoms.shtml

It's a website that I found from the resources page for anxiety and panic, and it is extremely helpful!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/13/2009 4:39 PM (GMT -7)   
For treatment of trichomoniasis, a single dose of 2,000 mg may be used after a meal. If you took this medication on Monday, I would say your anxiety has kicked into high gear and you may need to talk with your physician re your anxiety. I agree with trying some relaxation techiniques.


Welcome to HealingWell.



Kitt

MeggerPiez
New Member


Date Joined Nov 2009
Total Posts : 2
   Posted 11/13/2009 7:23 PM (GMT -7)   
Thank you both for the info, It doesn't last all day but I do get constant attacks lately. I am not working and don't do much and on top of all the mess going on I had a M/C on october 23rd so I was very upset then..that is when the HIGH panic attacks kicked in and with the meds I worried I was going to die. NO, I had no fever no other serious side effects other then panic attacks symptoms sp???
 
I feel fine now so it is odd, lol!!!
 
 
I may need to go get some xanax
 
and thank you I am glad to be apart of this forum

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/14/2009 6:51 AM (GMT -7)   
Glad to read you are feeling better and do talk with your physician about having Xanax to use when you start to feel a panic attack beginning. Many members can nip their panic attacks in the bud by using Xanax.



I am glad you have found us and hope you continue to keep on posting.



Again, I am so glad you are feeling better.



Gentle Hugs,



Kitt
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:26 PM (GMT -7)
There are a total of 2,735,490 posts in 301,310 threads.
View Active Threads


Who's Online
This forum has 151413 registered members. Please welcome our newest member, MamaPhoenix.
365 Guest(s), 15 Registered Member(s) are currently online.  Details
robotguy, TOOTY, dismissed, Serenity Now, Scaredy Cat, Girlie, reminder, getting by, Mad Martha, Huddie, Jingles1234, brucen36, LiveJoy, k07, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer